# SDR WX0A2017062873264

- Difficulty date: June 25, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49932
- Aircraft time: 54,374 hours, 37,087 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(EMERGENCY DECLARED) FA REPORTED SMOKEY SMELL AND HAZE IN CABIN. RUN LT ENG & APU EXTENSIVELY. NO SMELL/HAZE NOTED.
